| Model Number |
1012630-59 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat an unspecified lesion.The 7x59 mm omnilink elite stent was frayed off of the balloon [dislodged] and got caught in the sheath.The device was removed and there were no adverse patient effects.There was no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, a definitive cause for the reported issue could not be determined.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.